I'm taking a new medication called Felbatol. Since starting it, I'm beginning to feel a lot more of the emotional side effects that I thought I moved past. It's a feeling where I'm myself in the middle of the normal, rational Jeremy, and the Jeremy that only sees red.
The rational side of me has been winning lately because I can show via experience what happens when the Red Jeremy takes control. In no exaggeration I remember a lot of blood, broken bones, screams, handcuffs, white rooms, and many sedatives.
These medications for Epilepsy are very strong, I cannot reiterate that enough. I'm in therapy, and I see a psychiatrist but I feel it's like infecting someone with the flu over and over, and just giving him Kleenex, wondering why the flu isn't going away.
(Seizure while writing. Aura + 10 seconds, nauseous. Took 2mg of Ativan.)
That's all I'm going to write.
Tuesday, September 23, 2014
Subscribe to: Post Comments (Atom)
Post a Comment